Abstract and Applied Analysis

Abstract and Applied Analysis / 2002 / Article

Open Access

Volume 7 |Article ID 460976 | https://doi.org/10.1155/S1085337502000842

Alexander J. Zaslavski, "Generic uniqueness of a minimal solution for variational problems on a torus", Abstract and Applied Analysis, vol. 7, Article ID 460976, 12 pages, 2002. https://doi.org/10.1155/S1085337502000842

Generic uniqueness of a minimal solution for variational problems on a torus

Received17 Jul 2001

Abstract

We study minimal solutions for one-dimensional variational problems on a torus. We show that, for a generic integrand and any rational number α, there exists a unique (up to translations) periodic minimal solution with rotation number α.

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views203
Downloads691
Citations

Article of the Year Award: Outstanding research contributions of 2021, as selected by our Chief Editors. Read the winning articles.